Fermion zero modes for abelian BPS monopoles

Cheng, B and Ford, C (2013) Fermion zero modes for abelian BPS monopoles. Physics Letters B, 720 (1-3). pp. 262-264. ISSN 0370-2693

Full text not available from this repository.

Abstract

Fermion zero modes for abelian BPS monopoles are considered. In the spherically symmetric case the normalisable zero modes are determined for arbitrary monopole charge N. If N>1 the zero modes are zero along N−1 half-lines emanating from the monopole.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Bobby Ho Yene Cheng
Date Deposited: 29 Sep 2015 12:26
Last Modified: 29 Sep 2015 12:26
URI: http://sro.sussex.ac.uk/id/eprint/56917
📧 Request an update